MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; ELEOS TIBIAL BASEPLATE

ONKOS SURGICAL ELEOS; ELEOS TIBIAL BASEPLATE
Model Number 25002201E
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause of the dislocation of the tibial hinge component was unable to be determined.The patient's medical history is unknown, and it is unknown whether the patient sustained a trauma prior to the failure.Based on review of the device history records and sterilization batch release records, it was concluded that the failure was not associated with the manufacture of the implants or a nonconformance.
 
Event or Problem Description
A (b)(6)-year-old male underwent a revision surgery of eleos components on (b)(6) 2020 performed by dr.(b)(6) due to the patient's tibial hinge component dislocating causing the lower leg to separate from the upper leg.The tibial augment that was placed during the primary surgery but was removed during the revision surgery and not replaced.A 20mm poly spacer was removed and replaced with an 8mm poly spacer.Bone was resected from the tibia and a 40mm midsection was placed.A 16mm x 100mm stem extension was removed and replaced with a 15mm x 100mm stem extension.The reason for the size change of the stem extension is not known.The segmental stem that was placed during the primary surgery was not explanted during the revision.The surgeon expected the implant during surgery and stated that it was not damaged.A distal femur axial pin, tibial hinge component, tibial baseplate, and distal femur components were explanted and replaced with identical components.

Brand Name
ELEOS
Common Device Name
ELEOS TIBIAL BASEPLATE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key10510291
Report Number3013450937-2020-00129
Device Sequence Number2386073
Product Code KRO
UDI-Device IdentifierB27825002201E0
UDI-PublicB27825002201E0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25002201E
Device Catalogue Number25002201E
Device Lot Number1813678
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR